# SDR E0YA2020090940004

- Difficulty date: September 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N724EH
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20789
- Aircraft time: 246 hours, 202 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Valve
- Part number: 50033001
- Part serial: NA
- Condition: Cracked
- Location: Nr 1
- Part time: 246 hours, 202 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FL450 MACH TRIM FAIL, YD FAIL, NR 1 ADC ALT/IASA/VS FAIL.  FOLLOWED BY R/L ENGINE TRUST FAULT, RUDDER LIMITER FAULT, STAB TRIM FAULT.  FOUND CRACKED PITOT DRAIN ASSEMBLY P/N 50033-001 THAT CAUSED THIS EVENT.
